• petieagnor's Avatar

    petieagnor wrote on littlelizard75's wall

    Welcome to WhatNext. I hope you find some answers here.

  • petieagnor's Avatar

    petieagnor wrote on Tracey1245's wall

    Welcome Tracey,
    You've found a great place for support as I.

  • petieagnor's Avatar

    petieagnor wrote on Sweetpeasnoni's wall

    Welcome Sweetpea,
    I've had 6 different kinds of chemo & more side effects than I can count. I've learned to adjust my diet as best I can. I'm 76, so deal with fatigue from Ibrance daily. One side effect is the constipation. I put fiber-con in my smoothie each day, then a capsule at night with a stool softener. I eat lots of fiber, too. Good luck. There are good people on this site who are very caring & willing to help.

  • petieagnor's Avatar

    petieagnor wrote on Msmary247's wall

    Welcome Mary,
    there are lots of good people who have gone through what you're having to endure. I have MBC. Yes, I get nausea, too. I like the pills that melt in your mouth as they act quick instead of the 8 hr. one. I've been on some form of chemo for nearly 6 yrs. now, but I'm still here just a little older.

  • petieagnor's Avatar

    petieagnor wrote on mam22's wall

    Welcome Mam22. You've found the right place for support and answers. I know your area real well. I found this site when I just needed a little more support with my MBC.

  • petieagnor's Avatar

    petieagnor wrote on WriterLS's wall

    Hello Writer LS,
    I agree with everyone. None of us like taking all of the cancer drugs with the side effects. I've combined some other habits/diets to help me. I'm not taking Nervive for my neuropathy that I've had since 2006.. It is working to a degree. I drink a spinach/fruit smoothie every day. My husband swears it is keeping me alive. I get as much exercise as I can along with rest. I limit my alcohol intake. Good luck!